HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Women's Health (http://www.healthboards.com/boards/womens-health/)
-   -   Discharge while on medication (http://www.healthboards.com/boards/womens-health/916183-discharge-while-medication.html)

brightstar01 08-28-2012 07:21 AM

Discharge while on medication
 
I have been on amoxocillin since Friday and have been experiencing discharge, could anyone tell me if anti-biotics can cause this, or if anyone has experienced this on amoxocillin, thank you

ladybud 08-28-2012 07:26 AM

Re: Discharge while on medication
 
Antibiotics can cause a yeast vaginal infection (candida albicans) that causes a thick white discharge and itching. There are OTC treatments for it, like Monistat cream or suppositories, or your Dr may call in an antifungal pill for you called Diflucan, a one time dose. Dr. may want you to come in to verify the infection, but that would be most likely connection with the antibiotic.

brightstar01 08-28-2012 07:30 AM

Re: Discharge while on medication
 
It dosent seem like a yeast infection. The discharge looks like the stuff you get when you are ovulating but im not due for that for a few days yet? X


All times are GMT -7. The time now is 12:00 PM.